# SDR CA060629004

- Difficulty date: June 29, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,848 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12139881
- Condition: Cracked
- Location: Fuselage
- Part time: 5,952 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD DOOR POST BULKHEAD CRACK DETECTED DURING ACCOMPLISHMENT OF SEB 93-5 CESSNA SERVICE KIT SK206-42 LOWER FORWARD DOORPOST BULKHEAD AND WING STRUT FITTING REINFORCEMENT TO BE INSTALLED. (TC# 20060629004)
